Locking Bandwidth Equations for Electrically and Optically Injection-Locked Oscillators

Wang, X. and Gomes, Nathan J. (2004) Locking Bandwidth Equations for Electrically and Optically Injection-Locked Oscillators. IEE Proceedings: Optoelectronics, 151 (6). pp. 476-481. (Full text available)

PDF
Download (205kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.1049/ip-opt:20040793
Item Type: Article
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts > Broadband & Wireless Communications
Depositing User: J. Harries
Date Deposited: 19 Dec 2007 18:14
Last Modified: 26 Mar 2015 10:38
Resource URI: https://kar.kent.ac.uk/id/eprint/431 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year